Thyroid UK

Which way to go ?

Hi everyone,

I had some blood's done on the 28thNov, and the results were very good :- tsh 0.05. T4 19.7(12-22). 0n the 24th Jan T3 was 6.16(3.9-6.8), done at BH.

Through November and December I was feeling very well, but since early January I Seem to have hypo symptoms with heavy , tight heads, headaches, tired, very low, sleep rubbish, ,ectopic heart beats, and last night (in the night), had palpitations and felt very warm.

So would anyone know if I should reduce my NDT a bit or increase it, a bit. It isn't easy when my symptoms seem to come under the hypo and hyper descriptions

Thank you.

6 Replies
oldestnewest

Thank you for replying Shaws, but it's my T3 that is 6+, not my TSH.

Reply

Apologies.

Reply

C70rol,

You aren't biochemically over medicated because FT4 and FT3 are within range but they are high in range which doesn't suit everyone. Palpitations can be due to over and under medication but you really aren't under medicated. Feeling very warm is likely to be due to over medication. I would skip dose for 2 days and reduce dose by 1/4 grain to see whether symptoms improve.

Reply

Thanks so much for your response Clutter. It's very helpful. But what I would clarify is that the 'very warm' situation was only when I was having the palpitations in the night.. I am also getting a hot flush when eating an evening meal. ( and it's a couple of decades since my menopause) !!

Reply

C70rol,

In that case perhaps it's unrelated to thyroid and you should stick with your current dose.

Reply

Adrenal symptoms, maybe?

Reply

You may also like...